Lancaster EPrints

Random T-matrix approach to one-dimensional localization

Lambert, Colin and Thorpe, M. F. (1983) Random T-matrix approach to one-dimensional localization. Physical Review B, 27 (2). pp. 715-726. ISSN 0163-1829

Full text not available from this repository.

Abstract

We develop simple quantitative formulas for the inverse localization length of a one-dimensional sequence of scatterers that are valid in the strong and in the weak scattering limits. These formulas are shown to agree with numerical results obtained for chains with up to 106 scatterers. We discuss the special circumstances under which a recent random-phase result becomes quantitatively correct.

Item Type: Article
Journal or Publication Title: Physical Review B
Subjects: Q Science > QC Physics
Departments: Faculty of Science and Technology > Physics
ID Code: 58059
Deposited By: ep_importer_pure
Deposited On: 22 Oct 2012 11:28
Refereed?: Yes
Published?: Published
Last Modified: 10 Apr 2014 00:06
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/58059

Actions (login required)

View Item